# SDR SWIA202411150001

- Difficulty date: October 1, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,158 hours, 25,844 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: No Test
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILED ROLL BACKLASH FUNCTIONAL TEST. (C-CHECK RO 10/30/2024) (FILED CLOSED)REMOVED AND REPLACED HORIZONTAL STABILIZER BEARINGS, SEE CONTINUE CARDS FOR WORK PERFORMED. COMPLIED WITH ETD 2024-170-028112 REACCOMPLISHED HORIZONTAL ROLL BACKLASH, BACKLASH PASSED AT THIS TIME. SEE TASK CARD FOR WORK PERFORMED.ON TASK CARD 27-41-03-001-SKY-U.
